# SDR AALA202411257505

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 51,204 hours, 19,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Mid Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L JUMP SEAT FLASHLIGHT INOPERATIVE. REPLACED BATTERY ON FLASHLIGHT AT 3L JUMPSEAT.
